DAY 1:Almaty / Aktau mountains / Katutau mountains / Basshy village
08.00. An offroader with an English-speaking guide will pick you up from the hotel. After getting acquainted, we will drive 4 hours to the village of Basshi. We will make several stops to taste the Kazakh traditional cheese "Kurt" and capture the amenities.
12.00. In the village of Basshi we will leave our personal stuff in the hotel and have lunch.
12.30. We start an our off-road adventure and go to the Mountains of Aktau, an open-air natural Museum with a lifeless landscape. Millions of years ago, there was an ocean here. In the mountains of Aktau, we will make a three-hour hike to get better acquainted with the area.
16.30. After a short rest in the gazebo with a cup of hot tea, we'll move to the next point - the Katutau volcanic mountains. Nature has created here bizarre rocks of different shapes. This is a great place for funny photos and going for a walk. We return to the hotel in the village of Basshi.
18.00. On the way to the hotel, we will stop at a 700 years old willow tree to taste water from a mineral spring in the middle of the steppe.
19.00. A delicious dinner is waiting for us at the hotel.
DAY 2 Basshy Village / Singing Dune / Zharkent / Hot Springs
08.00. After a hearty breakfast at the hotel, we pack our bags and leave in the direction of the Singing Barkhan. The route takes us through across fields and will takes about an hour to get there. We have a high chance of meeting wild animals (kulans and gazelles).
09.00. We will have to conquer a sand mountain 150 meters high to see the landscapes that explain the cause of the Barkhan. The Barkhan is called Singing for a reason, the guide will show you how to help the Barkhan to sing for us.
10.30. As soon as we return to the parking lot, we shake out the remaining sand and continue our way. The next place will be the city of Zharkent, where we will have lunch with the most delicious lagman in Kazakhstan. From the Singing Barkhan it will take about 2 hours.
14.00. After lunch, we visit the most unusual mosque in Kazakhstan, built entirely from Tien Shan spruce, and go to the market to bargain and buy fruits for the evening. Then we go to the hot springs of Chunji to relax and gain strength before the upcoming adventure. It takes about 2 hours to get to the hot springs.
17.00. After accommodation at the Hot Springs hotel, we will have leisure time to take a bathe before dinner and relax.
19.00. We will try the main dish of Kazakh national cuisine "Beshbarmak". The pools are open 24 hours a day, after dinner, you can continue swimming under a starry sky.
DAY 3: Hot Springs / Bestamak Canyon / Charyn Canyon / Saty village
08.30. We start the day with breakfast at the hotel
09.30. Check out of the hotel and go to explore the country of canyons of the Charyn Canyon National Nature Park. Today we will see 5 canyons. On the way to the first canyon, we will pick up our lunch from a restaurant in the city of Chunja.
11.30. After overcoming 1.5 hours of travel, we will enjoy the beauty of the Temerlik canyon. This canyon offers panoramic views. We will stop here for 30 minutes to take photos and then head for the Bestomak Canyon.
12.30. In the Bestamak Canyon, we go on a hike deep into the canyon to get to know this colorful and powerful place better. The length of the walking route is 2 km. The canyon ends with the rapid Charyn river, where we will enjoy lunch and relax under ancient trees. We will use an off-roader to come out of the canyon.
15.00. Crossing the steppe, we will run into the Moon canyon. It is not like other canyons and looks more like mountains. It is from this height that we can see all the mazes and understand why the canyon is called Moon.
16.30. We come to the most famous canyon in Kazakhstan - the Valley of Castles. The walk along the canyon will take about two hours. After the photo shoot at sunset, we head for the village of Saty, where we will spend the night.
20.00. We'll get settled in a guest house and have dinner.
DAY 4: Saty village / Kolsai Lake 3 / Kolsai Lake 2 / Saty village
07.00. Early breakfast at the guest house
08.00. We pick up everything we need for a hike and ride up to the lower Kolsai Lake. Today we have to walk 16 km to see the most beautiful lake of these places – middle Kolsai Lake. Before the trip, the guide will tell you how to protect yourself from insects and brief on safety requirements.
12.00. When reaching the middle Kolsai Lake we will have two hours to enjoy the wildlife and eat our lunch.
14.00. We return back and go to the village of Saty
17.30. Before dinner, you will have leisure time to walk around the village or go to the local Bathhouse.
19.00 We will have dinner and share a table with the local family and then sit around the fire in the evening.
DAY 5: Saty village / Kaindy Lake / Karkara border / Karakol
08.00. We have breakfast in the guest house.
09.00. To get to Kaindy Lake, one of the most beautiful lakes in Kazakhstan, we need to drive 12 km along the mountain road. The trip will take about an hour.
10.00. From the parking lot to the lake we will walk and see the lake from all sides. The total walking time is 2 hours.
13.00. We have lunch at the guest house and then leave for Kyrgyzstan. The trip to the city of Karakol, the place of our next overnight stay, will take about 4 hours. Hold off on falling asleep, this may be one of the most beautiful roads of the entire tour.
16.00. We cross the border of Kazakhstan and Kyrgyzstan at an altitude of 2000 m above sea level. Crossing at the Karkara border is not allowed for people with e-visa.
18.00. We will have dinner in a Central Asian cuisine restaurant in the city of Karakol.
19.00. We will spend the night in a high-altitude hotel to acclimatize ourselves before tomorrow's hike.
DAY 6: Karakol / Ala-Kul Lake / Karakol
05.00. In the mountains, the weather is changeable and most often after lunch time the fine weather is breaking up. So we will have a very early breakfast.
06.00. We leave the hotel. To conquer the Ala-Kol Lake at an altitude of 3560 m above sea level, we will drive as close as possible to it on a off-roader through the Karakol gorge. The trip will take about 2 hours driving cross-country.
08.00. We check our condition at the height and if everything is good, we go to the ascent to the lake. One-way trip will take 3-4 hours, but the reward is worth it. The lake of incredible color will meet you and make you forget your fatigue.
13.00. We take photos and eat our lunch. We return to the car and go to Karakol for dinner.
19.00 Today we will stay in a hotel in the city center. You will have the opportunity to walk around the city in the evening.
DAY 7: Karakol / Zhety-Oguz / Fairy Tale Canyon / Issyk-Kul / Kadji Say
08.00. We have breakfast at the hotel and pack our things.
09.00. We go to the Issyk-Kul Lake, the largest lake in Kyrgyzstan. The road runs along the coast, and about 3 hours we will observe incredible landscapes.
10.00. Along the way, we will visit the Zhety Oguz gorge, where there are red rocks as high as skyscrapers and "broken heart". Here we will have time for a walk and tasting Kyrgyz delicacies.
12.00. The next attraction on the southern shore of Issyk-Kul will be the Fairy Tale Canyon. The most colorful and magical canyon in Kyrgyzstan. In the Canyon, we will spend 2 hours and go to the hotel for lunch.
15.00. The hotel where we will stay for the next two days was created for artists. It is very cozy and all rooms overlook a green courtyard with fruit trees. In the courtyard there is a huge collection from samovars to busts of Lenin from the times of the USSR.
16.00. You will have free time from lunch to dinner. You can swim in Issyk-Kul, the beach is a 5-minute walk from the hotel. Or relax after a hike to the open-air hot springs, a 10-minute walk from the hotel.
19.00 Dinner and sunset from the hotel's terrace will be a great end to the day.
DAY 8: Kadji Say / Barskoon Waterfalls / Arabel Plateau / Issyk-Kul
08.30. We are waiting for a delicious breakfast.
09.30. We take everything you need and go to conquer waterfalls and glaciers.
11.00. The first place we visit will be the waterfalls of the Barskoon gorge. Here we will go on a hike to three waterfalls: Tears of the Leopard, Splashes of Champagne, and Beard of the Aksakal. The total walking time is 2 hours.
13.00. After the hike, we will have our lunch on the river bank and go higher to the glaciers.
15.00. We get to the country of eternal cold and ice - the Arabel plateau. Here we will visit lake Arabel and take photos against the background of huge glaciers.
17.00. Before returning to the hotel, we will stop at a wild, unmanned beach of Issyk-Kol to swim
19.00. Dinner at the hotel.
DAY 9: Kadji-Sai / Son-Kul lake
08.00. We have breakfast at the hotel.
09.00. Before leaving we swim in Issyk-Kol and go to the next largest lake in Kyrgyzstan after Issyk-Kul, Son-Kul. The road takes about 3 hours to drive through mountain passes and serpentines with a stop at the Orto-Tokoy water reservoir.
14.00. We will have lunch like real nomads, sitting near the Yurt and drinking Kymyz. On the lake, we will take horse ride to further experience the nomadic lifestyle.
19.00. For dinner, we will try the Kyrgyz national cuisine and get acquainted with the culture and traditions of this mountain people.
DAY 10: Son-Kul / Kochkor / Burana tower / Bishkek
08.00. We have breakfast in yurts and pack our things.
09.00. We leave for the city of Bishkek. We will drive along the most beautiful road in Kyrgyzstan and stop in Kochkor for lunch. The road will take about 4 hours from Son Kul lake
15.00. On the way to Bishkek, we will visit the Burana tower. We will climb the tower, go through a dark tunnel, visit the Museum of excavations found in this area, see petroglyphs and tools with a century-old history.
18.00. We have dinner in Bishkek in a picturesque restaurant within the sound of dombra. Then we check in to a hotel. In the evening, we will drive to the city center to see the largest mosque in Central Asia and walk around the capital.
DAY 11: Bishkek / Osh market / Petroglyphs of Tamgaly / Almaty
08.00. After breakfast at the hotel, we will visit Osh market. The largest and most noisy market in Bishkek. There are lots of Souvenirs and dried fruit. We will haggle within an hour, and choose the best felt carpet.
11.00. We cross the Kordai border to get to Kazakhstan. After crossing the border, we return to the city of Almaty. On our way, there is another attraction "Petroglyphs of Tamgaly". In the Tamgaly tract, we will find 4,000 Andronovo cultural cave paintings. It takes about 1.5 hours to walk through the gorge with petroglyphs.
15.00. We have lunch in the steppe and drive to Almaty.
19.00. We finish the tour in any place convenient for you.